Medical Specialty >> Gynecology

Doctors Lounge - Gynecology Answers

Back to Gynecology Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 10/14/2017.

Forum Name: Gynecology

Question: Sleeping pills and menstrual periods


 valeriec - Wed Mar 30, 2005 1:38 am

i havent started my period this month. my last period was feb 17-22. my boyfriend has a vasectomy. i don't think im pregnant. i take like 6-7 OTC sleeping pills every night . can that affect my cycle?
 R. Zein, Pharm D - Wed Jan 11, 2006 8:56 am

User avatar Dear Valeriec

sleeping pills which are available OTC should not affect your birth control pills, as there is no documented drug -drug interaction between the two....

however, i kindly recommend that you do not ingest many sleeping pills , as they can cause adverse reactions.

thank you

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us